# SDR 2004UALA01226

- Difficulty date: December 16, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Misinstalled
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER TUBE ASPIRATOR.  ASPIRATOR DAMAGED DUE TO IMPROPER PACKING DURING PREVIOUS OVERHAUL.  REPLACED ASPIRATOR.
